MAUDE Adverse Event Report: SHARKNINJA OPERATING LLC SHARK CRYOGLOW; LIGHT BASED OVER THE COUNTER WRINKLE REDUCTION

SHARKNINJA OPERATING LLC SHARK CRYOGLOW; LIGHT BASED OVER THE COUNTER WRINKLE REDUCTION
Model Number FW312
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erythema (1840); Skin Discoloration (2074); Dry Skin (4839)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A supplemental report will be submitted once investigation occurs.
 
Event or Problem Description
The customer reported with redness and dry skin arorund the nose and mouth.Gp advised to stop using the mask and prescribed various creams products for the skin dryness.

Brand Name
SHARK CRYOGLOW
Common Device Name
LIGHT BASED OVER THE COUNTER WRINKLE REDUCTION
Manufacturer (Section D)
SHARKNINJA OPERATING LLC
89 a st #100
needham MA 02511
Manufacturer (Section G)
SHARKNINJA OPERATING LLC
89 a st #100
needham MA 02511
Manufacturer Contact
naisargi sheth
89 a st #100
needham, MA 02511
MDR Report Key24643460
Report Number3013738756-2026-00009
Device Sequence Number15921811
Product Code OHS
UDI-Device Identifier00622356642804
UDI-Public00622356642804
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFW312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale